Some operational properties of Hermite transform
Matematički vesnik, Tome 20 (1968) no. 1, p. 29
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
44A15
@article{MV_1968_20_1_a5,
author = {L. Debnath},
title = {Some operational properties of {Hermite} transform},
journal = {Matemati\v{c}ki vesnik},
pages = {29 },
year = {1968},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1968_20_1_a5/}
}
L. Debnath. Some operational properties of Hermite transform. Matematički vesnik, Tome 20 (1968) no. 1, p. 29 . http://geodesic.mathdoc.fr/item/MV_1968_20_1_a5/